# SDR AALA202307120714

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A320*
- Aircraft serial: 5594
- Aircraft time: 31,395 hours, 12,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00030676
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R CHECK SLIDE PRESSURE DISPLAYED CIDS PANEL. MAINTENANCE REPLACED DECODER ENCODER UNIT B 300 RIGHT (DEU) PER AMM 23-73-47 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
